# SDR FDEA201611013780

- Difficulty date: November 1, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1075504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT CORNER NR 13 SLAT TRACK.   NR 10 CUTOUT, AFT INBOARD CORNER FOUND CRACKED APPROXIMATELY 1/4 INCH LENGTH AT XOS 659.  REPAIRED IAW SRM 57-10-00 FIGURE 68 (SHEET 1) VOLUME I.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
